Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 14, NWS Midland/Odessa, TX

June 28, 2008Ector County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 28, 2008, 5:38 PM CDT for Ector County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2008, 5:38 PM CDT (22:38 UTC)
Expired
Jun 28, 2008, 8:30 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Ector County, TX

The radar

The Midland/Odessa radar (KMAF), 38 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
487 J/kg
Mixed-layer CIN
-336 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 282238
FFWMAF
TXC135-290130-
/O.NEW.KMAF.FF.W.0014.080628T2238Z-080629T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
538 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ECTOR COUNTY IN WEST TEXAS...

* UNTIL 830 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A CLUSTER OF THUNDERSTORMS SITUATED OVER ECTOR COUNTY CAPABLE OF 
  PRODUCING FLASH FLOODING. STORM MOVEMENT HAS BEEN VERY SLOW AND 
  RAINFALL AMOUNTS OF UP TO 1 INCH PER HOUR CAN BE EXPECTED. FLOODING 
  OF STREETS...ESPECIALLY IN THE ODESSA AREA...CAN BE EXPECTED OVER 
  THE NEXT FEW HOURS. MOTORISTS TRAVELING SHOULD AVOID WATER COVERED 
  ROADWAYS.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NOTREES...
  NORTH COWDEN...GOLDSMITH AND GARDENDALE

ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

LAT...LON 3208 10279 3208 10229 3166 10230 3166 10279
TIME...MOT...LOC 2233Z 180DEG 0KT 3189 10254

$$
2 follow-up statements
000 
WGUS74 KMAF 282344
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 PM CDT SAT JUN 28 2008

TXC135-290130-
/O.CON.KMAF.FF.W.0014.000000T0000Z-080629T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ECTOR-
644 PM CDT SAT JUN 28 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR ECTOR
COUNTY...

AT 605 PM CDT...THE PUBLIC REPORTED 6 INCHES OF FLOWING WATER AT THE
INTERSECTION OF 16TH STREET AND FARM TO MARKET ROAD 1936.

AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT MODERATE TO OCCASIONALLY HEAVY RAINFALL ACROSS THE SOUTHERN 
PORTION OF ECTOR COUNTY. DOPPLER RADAR ESTIMATES UP TO 2 INCHES OF 
RAIN HAS FALLEN ACROSS SOUTH CENTRAL ECTOR COUNTY. ADDITIONAL 
RAINFALL IS EXPECTED WHICH WILL LIKELY LEAD TO FLASH FLOODING OVER 
THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST 
ODESSA...ODESSA...PENWELL.

DO NOT ALLOW CHILDREN TO PLAY IN STORM RUNOFF. CULVERTS...DITCHES...
STORM DRAINS... SWOLLEN CREEKS AND ALL OTHER AREAS WHERE RAPID WATER
FLOW IS OBSERVED ARE ESPECIALLY DANGEROUS. CHILDREN CAN BE EASILY
SWEPT AWAY AND DROWN IN MOMENTS. STORM RUNOFF CAN ALSO CONTAIN
DANGEROUS CHEMICALS THAT MAY BE HARMFUL IF CONTACTED OR SWALLOWED.

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT
DROWN.

LAT...LON 3208 10279 3208 10229 3166 10230 3166 10279
TIME...MOT...LOC 2336Z 180DEG 0KT 3173 10258

$$
000 
WGUS74 KMAF 290132
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
832 PM CDT SAT JUN 28 2008

TXC135-290139-
/O.EXP.KMAF.FF.W.0014.000000T0000Z-080629T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ECTOR-
832 PM CDT SAT JUN 28 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM CDT FOR ECTOR
COUNTY...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE HEAVY RAIN THAT PROMPTED THE FLASH FLOOD WARNING HAD WEAKENED AND
NO LONGER APPEARS CAPABLE OF CAUSING FLASH FLOODING.

ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF 
WATER WILL LIKELY CONTINUE ON SOME ROADWAYS...INCLUDING FARM TO 
MARKET ROAD 1936. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED 
TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND 
LOSS OF VEHICLE CONTROL.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

LAT...LON 3208 10279 3208 10229 3166 10230 3166 10279
TIME...MOT...LOC 0129Z 180DEG 0KT 3173 10258

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:05 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 28, 2:05 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
205 PM CDT SAT JUN 28 2008

.DISCUSSION...
AS UPPER LOW MEANDERS INVOF SE NM WITH FRONT PUSHING S INTO PB
OVERNIGHT A GOOD CHANCE OF SHRA/TSRA WILL EXIST. 7H-5H THETA-E
RIDGE WILL BE ORIENTED ALONG/INVOF UPPER LOW AND FRONTAL BOUNDARY.
USING 7H-5H AS STEERING FLOW...STEERING WINDS ARE FCST TO BE NEAR
PARALLEL TO THE FRONT AND WITH PW/S INCREASING TO WELL OVER
1.5/THETA-E RIDGE HAVE OPTED TO INSERT HEAVY RAIN...ESPECIALLY SE
NM/NW PB OVERNIGHT. WILL CONTINUE THE MENTION OF FLASH FLOODING IN
HWO. ALSO INSERTED SEVERE MENTION. BEST OPPORTUNITY FOR SEVERE MAY
BE MORE EARLY ON RATHER THAN OVERNIGHT AS 7H-5H LR/S WILL BE CLOSER
TO 7.5 C/KM AROUND 00Z...THEN DECREASING. BULK SHEAR CONTINUES TO
BE LESS THAN IMPRESSIVE. HIGH END CHANCE/LIKELY POPS WILL PERSIST
INTO SUNDAY AS FRONTAL BOUNDARY REMAINS ACRS THE AREA. AFOREMENTIONED
UPPER LOW WILL GET ABSORBED INTO CIRCULATION AROUND PERIPHERY OF
SUBTROPICAL RIDGE CENTERED INVOF 4 CORNERS AND WILL START TO MOVE
SW-W SUNDAY. THIS WITH UPSLOPE FLOW AND PRESENCE OF FRONT WILL
RESULT IN BETTER POPS SHIFTING W. SHEAR WILL CONTINUE TO BE WEAK
AND HEAVY RAIN WILL BE THE PRIMARY CONCERN AGAIN SUNDAY. RAIN
COOLED AIR/CLOUD COVER/7H TEMPS NEAR 8-9C WILL RESULT IN TEMPS
WELL BLO NORMAL. FOCUS WILL TEND TO BE S/W (LOWER TRANS PECOS/DAVIS
MTNS) MONDAY. THIS IS SOMEWHAT DEPENDENT ON MOVEMENT OF UPPER LOW
AS PRECIP WILL BECOME LESS LIKELY IN ITS WAKE WITH MUCH LOWER
THETA-E AIR MOVING INTO PB. 85H TEMPS REMAIN RELATIVELY COOL
21C...SO COOLER HIGHS WILL CONTINUE MONDAY. SUBTROPICAL RIDGE WILL
BUILD EWD TUE WHICH WILL TEND TO DIMINISH POPS (NE MID LEVEL
FLOW). OTHERWISE WILL MAKE LITTLE CHANGE TO FCST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              70  84  65  90  /  40  40  20  20
CARLSBAD NM                67  82  68  88  /  50  50  30  20
DRYDEN TX                  72  93  71  93  /  20  20  30  30
FORT STOCKTON TX           70  86  68  88  /  30  50  20  30
GUADALUPE PASS TX          61  77  60  80  /  40  50  30  20
HOBBS NM                   69  83  65  85  /  60  50  20  20
MARFA TX                   60  81  58  81  /  20  50  30  30
MIDLAND INTL AIRPORT TX    69  84  67  90  /  50  50  20  20
ODESSA TX                  70  86  67  90  /  50  50  20  20
WINK TX                    72  88  71  94  /  50  50  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Jun 28, 1:53 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
153 PM CDT SAT JUN 28 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
153 PM CDT SAT JUN 28 2008 /1253 PM MDT SAT JUN 28 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS
MUCH OF THE AREA...ESPECIALLY OVER THE HIGHER  MOUNTAIN
TERRAIN...SOUTHEASTERN NEW MEXICO...AND THE NORTHERN PERMIAN
BASIN AS A COLD FRONT MOVES INTO THE AREA. SOME STORMS MAY BECOME
STRONG TO SEVERE WITH DAMAGING WIND THE MAIN THREAT...HOWEVER
LARGE HAIL WILL ALSO BE POSSIBLE WITH SOME STORMS. LOCALLY HEAVY RAIN
CAN BE EXPECTED WITH THESE STORMS WHICH MAY LEAD TO FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN SUNDAY ACROSS
THE AREA. THE MAIN THREAT SUNDAY WILL BE LOCALLY HEAVY RAIN INCREASING
THE RISK OF FLASH FLOODING...ESPECIALLY OVER SOUTHEASTERN NEW
MEXICO...THE VAN HORN REGION...AND THE UPPER TRANS PECOS.

THE RISK OF HAZARDOUS WEATHER WILL CONTINUE TO DECREASE THROUGHOUT
THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

THERE IS A LOW PROBABILITY OF SPOTTER ACTIVATION LATE THIS AFTERNOON
GENERALLY ALONG AND NORTH OF A CARLSBAD TO GARDEN CITY LINE.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

13

In the hours before

Special weather statement, Jun 28, 2:42 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
242 PM CDT SAT JUN 28 2008

TXZ058-282015-
REEVES COUNTY AND UPPER TRANS PECOS-
242 PM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTH CENTRAL REEVES COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF BALMORHEA AT
242 PM CDT. THE STORM WAS NEARLY STATIONARY AND WILL AFFECT THE
SARAGOSA AREA.

HEAVY RAIN...GUSTY WINDS TO 50 MPH... HAIL... HEAVY RAIN... AND
DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Jun 28, 2:50 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
250 PM CDT SAT JUN 28 2008

TXZ058-074-282015-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
250 PM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL REEVES COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER WEST CENTRAL REEVES COUNTY AT
250 PM CDT...MOVING EAST AT 4 MPH.

HEAVY RAIN... GUSTY WINDS TO 50 MPH... HAIL... AND DEADLY LIGHTNING
ARE POSSIBLE.
Local storm report, Jun 28, 3:40 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
340 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             BELDING                 30.79N 103.03W
06/28/2008  E1.00 INCH       PECOS              TX   LAW ENFORCEMENT

            QUARTER HAIL REPORTED AT DETENTION CENTER IN BELDING

&&

MUELLER
Special weather statement, Jun 28, 4:34 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
434 PM CDT SAT JUN 28 2008

TXZ062-282215-
MIDLAND-
434 PM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL MIDLAND COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF COTTON FLAT
AT 434 PM CDT...MOVING NORTH AT 9 MPH. OUTFLOW WINDS FROM THIS STORM
WILL LIKELY GUST UP TO 50 MPH AND RESULT IN BLOWING DUST. MOTORISTS
TRAVELING ALONG TEXAS STATE HIGHWAY WILL LIKELY ENCOUNTER HAZARDOUS
DRIVING CONDITIONS.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CENTRAL MIDLAND COUNTY...INCLUDING THE CITY OF MIDLAND...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Jun 28, 5:13 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
513 PM CDT SAT JUN 28 2008

TXZ081-282245-
BIG BEND AREA-
513 PM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL BREWSTER COUNTY.

AT 513 PM CDT...AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER
CENTRAL BREWSTER COUNTY...ALONG US HIGHWAY 285...MOVING SOUTHWEST AT
11 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

13
Special weather statement, Jun 28, 5:15 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
515 PM CDT SAT JUN 28 2008

NMZ028-034-282245-
SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-
415 PM MDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN EDDY AND
SOUTHWESTERN LEA COUNTIES.

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED WEST OF
COUNTY ROAD 1 OVER EXTREME SOUTHEASTERN EDDY COUNTY AT 415 PM MDT.
STORM MOTION WAS STATIONARY.

PEA TO DIME SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE.

PEOPLE IN SOUTHEASTERN EDDY AND SOUTHWESTERN LEA COUNTIES SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:36 PM CDTAreal Flood AdvisoryMAFUpton3 hr
Jun 27, 8:38 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Jun 28, 3:32 PM CDTSevere Thunderstorm WarningMAFPecos58 min
Jun 28, 4:23 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos52 min
Jun 28, 4:23 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves52 min
Jun 28, 4:29 PM CDTAreal Flood AdvisoryMAFGlasscock, Reagan2 hr
Jun 28, 5:07 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Ward, Winkler53 min
Jun 28, 6:40 PM CDTFlash Flood WarningMAFCrane, Upton3 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.